Common Fixed Point Theorems for Contractive Maps

Research output: Contribution to journalArticlepeer-review

115 Citations (Scopus)


Two common fixed point theorems have been proved by using minimal type commutativity and contractive conditions. The last theorem extends known results on compatible maps to a wider class of mappings.

Original languageEnglish
Pages (from-to)251-258
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 1 Oct 1998
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Common Fixed Point Theorems for Contractive Maps'. Together they form a unique fingerprint.

Cite this